# SDR SWAA2014050527695

- Difficulty date: April 25, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 42,150 hours, 24,405 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 6550820
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX FLOOR PANEL 241ADF AFT OTBD CORNER DELAMINATED.  REPAIRED PANEL IAW SRM.
